MathSciNet Relay Station
MathSciNet bibliographic data
MR1618147 34C37 (34C35 58F05 58F15 70H05)
Kalies, W. D.; Kwapisz, J.; VanderVorst, R. C. A. M. Homotopy classes for stable connections between Hamiltonian saddle-focus equilibria. Comm. Math. Phys. 193 (1998), no. 2, 337–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement